# SDR CA050322005

- Difficulty date: March 21, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,197 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1013644662
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI TO DEPART, THE MAIN CABIN DOOR WARNING LIGHT ILLUMINATED. THE DOOR WAS CHECKED VISUALLY AND CONFIRMED CLOSED BUT THE DOOR ANNUNCIATOR WOULD NOT EXTINGUISH.  DUE UN-MEL-ABLE, THE AIRCRAFT WAS FERRIED TO MAINTENANCE FACILITY AND THE SWITCH WAS REPLACED FOR PRECAUTIONARY REASONS.
